# SDR FDEA201008102903

- Difficulty date: August 10, 2010
- Submitted: August 19, 2010
- Operation: Air carrier
- Aircraft: N724FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 530
- Aircraft time: 29,785 hours, 13,939 cycles
- Engine: Pwa PW4158
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: A5796011320100
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLAP INBD RT WING - RIB 25A FOUND CRACKED.  REPLACED IAW EA 6-5750-141552.
